Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


On Serostim 2 weeks, no appetite, still losing weight
Mar 1, 2000

On Serostim , low dose, for two weeks now. Just starting the past 2 days I am getting muscle soreness. Still have no appetite and am still gradually losing weight. My question is this: Will Serostim help me any if I do not eat enough protein and do not have the energy to exercise?

Response from Dr. Dieterich

If you are not consuming enough calories, no amount of anabolics or growth hormone will help you. You should speak to your MD about something for your appetite. What about your testosterone level? If that is down, it may cause these problems as well. Douglas T. Dieterich, M.D.


Previous
i've got wasting in face and legs from using d4t
Next
weight gain due to quitting smoking

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement